Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2013 | Volume:  9 | Issue Number:  2 | Page:  240-244


The histological characteristics of clinically normal mucosa adjacent to oral cancer
Cankovic Milos, Ilic Miroslav P, Vuckovic Nada, Bokor-Bratic Marija

Number of times this article was viewed 6080
Number of times this article has been printed  from the site 102
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal